# SDR CA050808004

- Difficulty date: August 1, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) LOSS OF ENGINE OIL PRESSURE OBSERVED IN CRUISE. ENGINE WAS SHUTDOWN AND UNEVENTFUL SINGLE ENGINE LANDING PERFORMED. GROUND EXAMINATION SHOWED A QUANTITY OF METAL CHIPS ON THE RGB CHIP DETECTOR.  ENGINE IS EN-ROUTE TO MFG FOR TEAR-DOWN INVESTIGATION.  MFG WILL KEEP INFORMED AS THE INVESTIGATION PROGRESSES.
